# SDR F3LA2013040200845

- Difficulty date: March 31, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 30,747 hours, 15,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Discharged
- Location: Power Supply
- Component: Power Supply, Diehl
- Component part number: 32145410
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS FORWARD EPSU BATTERY.  REPLACED FORWARD EPSU BATTERY REF AMM 33-51-38-400-002-A.  OP'S CHECK NORMAL.
